# SDR AWXA200601470

- Difficulty date: July 26, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 35,114 hours, 15,301 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Part time: 35,114 hours, 15,301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - INOP EMERGENCY LIGHTS IN THE FOLLOWING POSITIONS SEAT ROWS 13, 17, 19, 22, AND 24.  REPAIRED WIRING ON EMERGENCY LIGHTS IN THE FOLLOWING POSITIONS SEAT ROWS 13, 17, 19, 22, AND 24.  THEN PERFORMED TEST OK AMM 33-51-00.
